| Model Number |
V+C+S+N+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issues of it displaying the patient circuit disconnect alarm and delivering lower than set peep (positive end expiratory pressure) was confirmed.The asp replaced the internal flow transducer (ift) to resolve the reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issues to be the ift.
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that it was displaying the patient circuit disconnect alarm.It was also observed that the device was delivering lower than set peep (positive end expiratory pressure).There were no reports of patient use associated with the reported issues.